Submit a question to our community and get an answer from real people.
Submit

I just accidentally took two 54mg Concerta capsules, and I'm supposed to take only one. What will happen?

Will there be bad side effects and if so, can I stop them? Or do I just have to wait it out? What should I do? Please don't answer unless you know what you're saying! Thanks!

Report as

You should contact your doctor as soon as you possibly can to ascertain if twice the dose constitutes an overdose. An overdose on Concerta can be fatal. If you can't reach your doctor, call the Poison Help line at 1-800-222-1222. Details are available on www.livestrong.com/article/73575-effects-overdosing-concerta/.

Helpful (3) Fun Thanks for voting Comments (1)
Report as
Thank-you so much! I panicked and asked my friend (who also takes Concerta) and she said that she takes 108mg daily. I also contacted my doctor who laughed at the irony of me being so haphazard and unfocused that I took two. She said I would be fine. Again, thanks!
Report as
Add a comment...

Listen to him/her ^^

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Nothing serious but ALWAYS TAKE THE MEDICINES AS PER DOCTORS ADVICE. No self medication please, let the doctor do his job.

Helpful Fun Thanks for voting Comments (4)
Report as
I usually take them as prescribed, but this time I took two without meaning to. Thats why I used the word "accidentally." :)
Report as
Accidents take place due to negligence please take care. Best of health and best of luck.
Report as
Concerta is supposed prevent me from being negligent/forgetful because I have ADHD. Unfortunately, it doesn't work prior to me taking it, so I was unfocused and took 2 (at separate times). I don't mean to argue, but it sounds as if your assumption is that I either [A) disregarded my doctor's recommendation because I'm a prescription-drug abuser or B) I am very careless and set myself up for this mistake] and neither of these are true. Just wanted to clarify. That will be all.
Report as
Dear Evandom I am sorry to hurt your feelings, and sorry to know that your are a patient of ADHD. It happens with me too some times I take my BP tabs twice and therefore I ask my wife to give me tabs at the time of breakfast so that I remember taking them. Any way BEST OF LUCK AND BEST OF HEALTH.
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches